# SDR SWAA2022030121943

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND FASTENER HOLE FOR RIGHT AFT GIRT BAR ATTACH BRACKET. STA. 986.5 RBL 43 / REMOVED CORROSION TO UPPER FWD FLANGE OF 986.5 FLOOR BEAM AT GIRT BAR ATTACH DOME NUT PER EA 1-A53-8241 R2. MECHANICALLY MEASURED .130' MATERIAL REMAINING; FILLED BLENDOUT; TREATED AND PRIMED PER EA 1-A53-8241 R2. SEE EA 1-A53-8241 R2; INDIVIDUAL TASKS; AND WIPS FOR WORK ACCOMPLISHED.
